MAUDE Adverse Event Report: AVANOS MEDICAL, INC. ENFIT SYRINGE; ENTERAL SYRINGES WITH ENTERAL SPECIFIC CONNECTORS

AVANOS MEDICAL, INC. ENFIT SYRINGE; ENTERAL SYRINGES WITH ENTERAL SPECIFIC CONNECTORS
Model Number PNM-S60NC
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
Syringe caps that come in package do not stay on syringe.Appears that caps are not threaded, so they just pop right off, thus not protecting enteral feeding contents.These have been found over multiple days/shifts over the past week and a half.There is a wide variety of lot numbers affected, but not all syringe caps in each lot are faulty.Only 60 ml syringes appear to be affected.([redacted] lot# ty250712.But again, have seen this issue with several lot numbers: ty250712, ty250802, ty250809, ty250725, ty250801).

Brand Name
ENFIT SYRINGE
Common Device Name
ENTERAL SYRINGES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key24277913
Report Number24277913
Device Sequence Number9963033
Product Code PNR
UDI-Device Identifier00350770001173
UDI-Public(01)00350770001173(240)120001643(17)280711(10)TY250712
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/27/2026
Report Date (Section F) 01/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNM-S60NC
Device Catalogue NumberPNM-S60NC
Device Lot NumberTY250712, TY250712, TY250802
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/06/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/27/2026